# SDR MWEA010213

- Difficulty date: March 2, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S27779223
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 4 LEFT CRACKED AT STATION 699, RIGHT ABOVE THE FRAME.  REMOVED SPLICES AND LONGERON SECTION, FABRICATED AND INSTALLED SPLICES AND LONGERON SECTION.
